# SDR SWAA2021060166874

- Difficulty date: April 27, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 52,122 hours, 26,630 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE PANEL AT RIB LE STA 105.26 AT LT HORIZONTAL STABILIZER / REPLACED RIB LOC LEADING EDGE STA 105.26 AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02 AND DRAWING #186A1001 REV 'B' PN USED 186A1352-7 PO #2021-145767
